# SDR SWAA2021081320882

- Difficulty date: October 1, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED T/E PANEL AFT OF NO.1 PYLON LOWER WEB HAS A CRACK AROUND FASTENER ORSS277. MARKED / REMOVED AND REPLACED L/H FIXED T/E UPPER PANEL LOWER WEB ORSS 277 IAW SRM 51-40-02-0G-0 57083U 03OCT20
